# SDR SWAA2017091216281

- Difficulty date: September 2, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER 3RD VERTICAL STIFFENER CRACKED AT STAB STATION 92.70, AFT OF FRONT SPAR.  REPAIRED STIFFENER IAW SRM.
